Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have constant constipation with nausea and vomiting. Having abdominal pain. No use of laxatives. Noticed yellowish watery stools

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I have constant constipation. along with nausea and vomiting, serious back and abdominal pain. I feel hot all the time. Laxatives don't seem to be helping. When I finally go its hard then turns to yellowish watery stools
Posted Sat, 26 Oct 2013 in Digestion and Bowels
Answered by Dr. Shruti Rijhwani 36 minutes later
Brief Answer:
Need to see a doctor.

Detailed Answer:
Dear Madam,

Thank you for posting your query on XXXXXXX

Well looking into your problem I would like to tell you that what symptoms you give are non specific but we can discuss the possibilities .First get your thyroid checked by S . TSH , T3, T4 which can lead to chronic constipation. In this age women are prone for this disorder . Secondly take lot of water plus high fibre diet that will help you relieve the constipation . Add papaya to your diet .

Hot flushes can be due to perimenopausal period . You need to get a USG abdomen for evaluation of abdominal pain . The consistency as the stools become watery are due to laxative use . You need evaluation for the cause behind all these problems .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor